# SDR HEEA0013007

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Broken
- Location: Att Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR PITCH KNOB BROKEN.
